# SDR QXEA0100437

- Difficulty date: March 23, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Tolerance
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGGED MCD, DOOR IS NOT WITHIN CLEARANCE LIMITS OF STOP 2.  REPAIRED IAW HORIZON AIR EA 9-52-116.
